christymike Posted September 17, 2003 Share Posted September 17, 2003 Well I'm back.. I hope no one has forgotten about me.. I had a slight slump of depression after seeing all the passings of people on here that i prayed so hard for. I started to feel hopeless and sad.. I think im bouncing back but some moments im not so sure. Anyways my dad stated taking vitamins A and C because stupid me sent him a link about herbal remedies .. So anythow he was talking these vitamins and started coughing up blood in his mucus. He quit taking them and insists that it was from that but didnt confer with a doctor and that is also because his doctor is hopeless anyways. So I was wondering what that means? Could it be the medicine or a decongestant or is the cancer spreading. God Bless you all Christy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.